Ramipril Cough

Up to 12 percent of people with high blood pressure who are taking ramipril may experience a cough. In previous clinical studies, up to 4 percent of people stopped taking their medicine because of this ramipril cough. The cough stops once treatment with ramipril stops.

Ramipril Cough: A Summary

One of the most common side effects of ramipril (Altace®) is a cough.
 

How Common Is a Ramipril Cough?

A cough occurs in up to 12 percent of people with high blood pressure who are taking ramipril. In previous ramipril clinical studies, up to 4 percent of people stopped taking their medicine because of this ramipril cough.
 
In people with congestive heart failure who were taking ramipril, a cough was also a common side effect and a frequent reason for people to stop using ramipril.
 
Once ramipril is stopped, the cough also stops.
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health

Ramipril Tablets

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.